Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Dandruff and treatment options - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hi Doctor
Doctor :   how can I help you?
User :   i have too much dandruff on my head
Doctor :   ok
User :   i have tried many shampoos as told by doc
Doctor :   ok
User :   bt still was of no use
Doctor :   which?
User :   nizrol
Doctor :   shampoos?
Doctor :   ok]
Doctor :   and?
User :   n thn
User :   some tar containing shampoos
Doctor :   ok
Doctor :   still dandruff is there?
User :   yes
Doctor :   dont worry
Doctor :   i will help you in this
Doctor :   can I ask few relevant questions?
User :   ok
Doctor :   what is your age, occupation
Doctor :   height and weight
User :   63
Doctor :   what about your diet?
User :   5/6
Doctor :   tell me normally what is your dietary schedule?
Doctor :   age and occupation?
User :   24,BE in CS
User :   working in blore
Doctor :   ok
Doctor :   do you have itching in the scalp?
User :   now i am trying out ayush shampoo
User :   yes ther was itching now its reduced
Doctor :   i will prescribe you one shampoo and some tablets
User :   okay

Doctor :   regular use will reduce the dandruff
Doctor :   and your hairs will be healthy
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor